You are reporting the following post to the moderators for review and possible removal from the forum

johnny
RE: Anyone ever had a "Sports Hernia" aka: "Sportsman's hernia", "Gilmore's groin
hi sher,
good luck! dr um is a great woman. tell her that john from ny says hello, she will know who i am.

btw, i did not take the lyrica due to the nasty side effects. during my 18 mos of misdiagnosis, i was put on various different drugs, none of which helped. one of them was levaquin, a very strong antibiotic, which i was put on for 1.5 months for a non-existent bacterial infection that they thought they should treat me for just in case. i had lots of adr's including massive weight loss, hair loss, blurred vision, brown urine, and more. i will never take any recommended pills again unless absolutely necessary. drug side effects can be very devestating...

while you are in munich, be sure to enjoy the many restaurants, beer gardens, and the scene along the isar, it is a great city.

Hit the submit button below if you want us to review the post.

If you feel this is urgent or want a reply, email us at [email protected] about the post and please include a link to the thread the post is on and what page number/post on that page it is.